# SDR AALA202401292681

- Difficulty date: January 20, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 29,654 hours, 9,543 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Light Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT AT SEAT ROW 11ABC IS INOPERATIVE. MAINTENANCE FOUND A RECESSED PIN ON P1 EMERGENCY LIGHT CONNECTOR UNDER SEAT 11ABC AND RE-SEATED THE PIN IN THE CONNECTOR. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
